bibtype J - Journal Article
ARLID 0458803
utime 20240103212148.6
mtime 20160419235959.9
SCOPUS 84959144041
WOS 000371144500005
DOI 10.1016/j.fss.2015.08.006
title (primary) (eng) Superadditive and subadditive transformations of integrals and aggregation functions
specification
page_count 14 s.
media_type P
serial
ARLID cav_un_epca*0256642
ISSN 0165-0114
title Fuzzy Sets and Systems
volume_id 291
volume 1 (2016)
page_num 40-53
publisher
name Elsevier
keyword aggregation functions
keyword superadditive transformation
keyword fuzzy integrals
author (primary)
ARLID cav_un_auth*0282828
share 30
name1 Greco
name2 S.
country IT
author
ARLID cav_un_auth*0101163
full_dept (cz) Ekonometrie
full_dept Department of Econometrics
department (cz) E
department E
full_dept Department of Econometrics
share 30
name1 Mesiar
name2 Radko
institution UTIA-B
garant S
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
author
ARLID cav_un_auth*0282829
share 20
name1 Rindone
name2 F.
country IT
garant K
author
ARLID cav_un_auth*0330396
share 20
name1 Šipeky
name2 L.
country SK
source
url http://library.utia.cas.cz/separaty/2016/E/mesiar-0458803.pdf
cas_special
abstract (eng) We propose the concepts of superadditive and of subadditive transformations of aggregation functions acting on non-negative reals, in particular of integrals with respect to monotone measures. We discuss special properties of the proposed transforms and links between some distinguished integrals. Superadditive transformation of the Choquet integral, as well as of the Shilkret integral, is shown to coincide with the corresponding concave integral recently introduced by Lehrer. Similarly the transformation of the Sugeno integral is studied. Moreover, subadditive transformation of distinguished integrals is also discussed.
RIV BA
reportyear 2017
num_of_auth 4
inst_support RVO:67985556
permalink http://hdl.handle.net/11104/0259448
confidential S
mrcbC86 1* Article|Proceedings Paper Computer Science Theory Methods|Mathematics Applied|Statistics Probability
mrcbT16-e COMPUTERSCIENCETHEORYMETHODS|MATHEMATICSAPPLIED|STATISTICSPROBABILITY
mrcbT16-j 0.684
mrcbT16-s 1.408
mrcbT16-4 Q1
mrcbT16-B 53.218
mrcbT16-D Q2
mrcbT16-E Q1*
arlyear 2016
mrcbU14 84959144041 SCOPUS
mrcbU34 000371144500005 WOS
mrcbU63 cav_un_epca*0256642 Fuzzy Sets and Systems 0165-0114 1872-6801 Roč. 291 č. 1 2016 40 53 Elsevier